Affordable Access

Adverse drug reaction suggests by a clinical vignette

Authors
Publisher
Dove Press
Publication Date
Source
Legacy
Keywords
  • Clinical Interventions In Aging
Disciplines
  • Medicine

Abstract

Albert J FinestoneTemple University School of Medicine, Philadelphia, PA, USAI had a three-lobe pneumonia and toxic encephalopathy in 2004. A lumbar puncture did not show meningitis. Magnetic resonance imaging showed a macroadenoma of the pituitary gland. Prolactin level was significantly elevated, making the diagnosis a functioning prolactinoma requiring treatment. Initially, I was treated with the dopamineagonist cabergoline, which is also used in much larger doses to treat Parkinsonism. Recent reports have indicated heart valve damage in Parkinsonism patients treated with ergot-derived dopamine-receptor agonists.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Adverse drug reaction suggested by a clinical vign...

on Clinical Interventions in Agin... Jan 01, 2011

Adverse drug reaction suggested by a clinical vign...

on Clinical interventions in agin... 2011

Clinical and economic burden of adverse drug react...

on Journal of Pharmacology and Ph... Dec 01, 2013

Clinical and economic burden of adverse drug react...

on Journal of pharmacology & phar... December 2013
More articles like this..